# SDR 04FDEA00925

- Difficulty date: April 12, 2004
- Submitted: April 13, 2004
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 15,305 hours, 7,731 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMP 2ND CARGO TRACK FROM CENTER RT SIDE BETWEEN FRAMES 77 AND 78, 2 EA AREAS OF CORROSION, UPPER SURFACE.  BLENDED CORROSION AND FOUND TO BE OUT OF LIMITS.  CUT AND REMOVED DAMAGED SECTION OF CARGO TRACK, FABRICATED NEW SECTION OF CARGO TRACK, LOCATED AND DRILLED NEW SPLICES, INSTALLED CARGO TRACK AND SPLICES IAW A300-600 SRM 53-10-16 FIG 208.
